Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 8 found articles
 
 
  High-accuracy schemes of the finite element method for systems of degenerate elliptic equations on an interval
 
 
Title: High-accuracy schemes of the finite element method for systems of degenerate elliptic equations on an interval
Author: Lyashko, A. D.
Tayupov, Sh. I.
Timerbaev, M. R.
Appeared in: Russian mathematics
Paging: Volume 53 (2009) nr. 7 pages 17-27
Year: 2009
Contents:
Publisher: Allerton Press, Inc., Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands